Alert archive / New Jersey / Special Marine Warnings in 2008

Special Marine Warning 2, NWS Philadelphia/Mount Holly

February 18, 2008

NWS Philadelphia/Mount Holly issued this special marine warning at Feb 18, 2008, 4:53 PM EST. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 18, 2008, 4:53 PM EST (21:53 UTC)
Expired
Feb 18, 2008, 5:56 PM EST
In force
63 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 25 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2008-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2008-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
591 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS51 KPHI 182155
SMWPHI
ANZ430-431-182330-
/O.NEW.KPHI.MA.W.0002.080218T2153Z-080218T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EST MON FEB 18 2008

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE
  OVER ATLANTIC COASTAL WATERS...
  DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE
  OVER ATLANTIC COASTAL WATERS...
  INCLUDING BRANDYWINE SHOAL LIGHT...BROWN SHOAL LIGHT...FOURTEEN
  FOOT BANK LIGHT AND MIAH MAULL LIGHT...

* UNTIL 630 PM EST

* AT 448 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF STRONG WINDS ASSOCIATED WITH A SHOWER OR POSSIBLE
  THUNDERSTORM THAT IS LIKELY TO EXCEED 34 KNOTS OVER
  9 NM SOUTHWEST OF FOURTEEN FOOT BANK LIGHT...OR ABOUT 
  5 NM SOUTHEAST OF BOWERS BEACH...MOVING NORTHEAST AT 40 KNOTS.
  THERE IS A SECOND STRONG SHOWER OR THUNDERSTORM NEAR SEAFORD THAT 
  WOULD ENTER THE BAY AFTER 530 PM. 

* THIS AREA OF STRONG WINDS WILL BE NEAR
  2 NM NORTHWEST OF FOURTEEN FOOT BANK LIGHT AND 6 NM NORTHWEST OF
  BRANDYWINE SHOAL LIGHT BY 500 PM EST
  2 NM SOUTHEAST OF MIAH MAULL LIGHT BY 505 PM EST

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

LAT...LON 3883 7523 3888 7526 3891 7531 3898 7531
      3900 7534 3903 7536 3906 7540 3907 7539
      3920 7512 3915 7489 3895 7498 3877 7515
TIME...MOT...LOC 2153Z 233DEG 42KT 3903 7530

$$

TFG
1 follow-up statement
000 
FZUS71 KPHI 182256
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EST MON FEB 18 2008

ANZ430-431-182305-
/O.CAN.KPHI.MA.W.0002.000000T0000Z-080218T2330Z/
555 PM EST MON FEB 18 2008

...SPECIAL MARINE WARNING CANCELLED...

THE SHOWERS AND THUNDERSTORMS HAVE MOVED OFFSHORE. WINDS GUSTED 
TO 41 KNOTS AT BRANDYWINE LIGHT IN LOWER DELAWARE BAY.

THE AFFECTED AREAS WERE...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE OVER
ATLANTIC COASTAL WATERS...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE OVER
ATLANTIC COASTAL WATERS...
INCLUDING BRANDYWINE SHOAL LIGHT...BROWN SHOAL LIGHT...FOURTEEN FOOT
BANK LIGHT AND MIAH MAULL LIGHT...

LAT...LON 3883 7523 3888 7526 3891 7531 3898 7531
      3900 7534 3903 7536 3906 7540 3907 7539
      3920 7512 3915 7489 3895 7498 3877 7515
TIME...MOT...LOC 2255Z 233DEG 42KT 3944 7454

$$
 
TFG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Feb 18, 4:35 PM EST, 18 minutes earlier.

Area forecast discussion, Feb 18, 4:35 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 PM EST MON FEB 18 2008

.SYNOPSIS...
THE COLD FRONT MOVED THROUGH THE REGION THIS AFTERNOON WILL MOVE
OUT TO SEA TONIGHT. HIGH PRESSURE OVER THE SOUTHERN STATES WILL
EXTEND OVER THE MIDDLE ATLANTIC STATES TUESDAY AND TUESDAY NIGHT,
THEN A LOW PRESSURE CLIPPER SYSTEM WILL MOVE ACROSS DELMARVA FROM
THE WEST WEDNESDAY. COLD HIGH PRESSURE WEDNESDAY THROUGH THURSDAY.
A LOW PRESSURE SYSTEM IS FORECAST TO FORM OVER THE GULF COAST
STATES FRIDAY AND LIFT NORTHEAST THROUGH THE CAROLINAS SATURDAY.
HIGH PRESSURE SHOULD FOLLOW FOR SUNDAY AND NEXT MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
A COLD FRONT WILL MOVE OFF THE COAST EARLY THIS EVENING. SHOWERS
ASSOCIATED WITH THE FRONT WERE HEAVY AT TIMES AND THESE SHOULD BE
GONE BY LATE AFTERNOON. COLDER AND DRIER AIR WILL COME IN FROM
THE WEST THIS EVENING, BUT LEFTOVER INSTABILITY FROM THE MILD AIR
THAT WAS IN PLACE COULD ALLOW SOME MORE SHOWERS TO REDEVELOP INTO
EARLY THIS EVENING. WITH SHOWERS NOW LIKELY TO REMAIN OVER WESTERN
PARTS OF OUR CWA PAST SUNSET, WE WILL UPDATE THE ZONES/GRIDS TO
INCLUDE A CHANCE. SHOWERS WILL BE GONE LATER THIS EVENING WITH THE
LOSS OF ANY DAYTIME HEATING AND DUE TO THE ADDED DRY AIR. LATE
TONIGHT, SKIES CLEAR IN MOST AREAS WITH DOWNSLOPE WEST TO NW FLOW.
TEMPS UPSTREAM WERE NOT THAT CHILLY, AND MIXING IS EXPECTED THROUGH
THE NIGHT, SO EVEN THOUGH WE HAVE COLDER AIR COMING IN FROM THE
WEST, TEMPS WILL STILL BE ABOVE NORMAL FOR EARLY MORNING TEMPS
TUESDAY AND THE MAV FCST LOOKS OK.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
TUESDAY AND TUESDAY NIGHT WILL SEE TRANQUIL WEATHER WITH HIGH
PRESSURE TO THE SOUTH THE MAIN INFLUENCE ON THE WEST. HOWEVER, ON
WEDNESDAY, A CLIPPER SYSTEM MOVES ACROSS THE SOUTHERN ZONES.
MOISTURE FROM THE LOW WILL BE MOSTLY IN THE FORM OF SNOW AS THE
NAM/ECMWF AND THE GFS ALL SHOW A TENTH OF AN INCH OF LIQUID
EQUIVALENT PCPN IN THE TRACK JUST TO THE NORTH OF THE LOW. THE
BEST CHANCES OF SEEING SNOW IS FROM TTN-PHL-ILG TO RDG-ABE-SMQ.
IN THIS AREA, I WENT WITH LIKELY POPS AS SNOW COULD ACCUMULATE AN
INCH OR TWO. NORTH OF THERE MOISTURE IS LACKING AND DYNAMICS/WAA
ASSOCIATED WITH THE LOW ARE WEAKER, OVER EXTREME SOUTHERN NJ, AND
OVER DELMARVA, THERE IS NOT AS MUCH LIFT DUE TO THE TRACK OF THE
LOW. ALSO, IT WILL BE A BIT WARMER THERE SO PCPN IF IT FALLS THERE
WOULD BE IN THE FORM OF RAIN OR SNOW SHOWERS. BY WEDNESDAY EVENING
THE LOW SHOULD BE MOVING AWAY TO THE EAST AND ONLY SOME LINGERING
SNOW FLURRIES MAY BE OVER THE AREA. MAV TEMPS AGAIN LOOK
REASONABLE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
FAST MOVING WEATHER PATTERNS CONTINUE. FOLLOWING HPC GUIDANCE FOR
TIMING THE WEATHER PATTERN, WEAK RIDGING DEVELOPS BEHIND THE
CLIPPER THURSDAY. THEN A NEW TROUGH ALOFT DROPS THROUGH THE GREAT
LAKES, CAUSING LOW PRESSURE TO MOVE THROUGH THE REGION ON FRIDAY.
INITIALLY IT LOOKS COLD ENOUGH THAT PCPN TO BE SNOW BUT THEN
CHANGE TO RAIN, AND POSSIBLY FREEZING RAIN NORTH. BUT THAT FAR OUT
IN TIME, I PREFER TO JUST KEEP IT AS A RAIN-SNOW FCST AS LONG
RANGE MODELS HAVE BEEN INCONSISTENT. SUNDAY AND MONDAY LOOK DRY
FOR NOW WITH HIGH PRESSURE FORECAST.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
SOME SHOWERS ARE LINGERING THROUGH THE REGION THIS AFTERNOON CAUSING
SOME MVFR CONDITIONS. IT APPEARS WHATEVER MVFR CONDITIONS ARE
CURRENTLY IN PLACE WILL TRANSITIONS TO VFR LATER THIS EVENING. VFR
WILL THEN REMAIN IN TACT THROUGH THE REST OF THE FORECAST PERIOD.

WEST WINDS COULD GUST TO 20 OR 25 KT THROUGH THE EVENING HOURS IN
THE POST FRONTAL ENVIRONMENT.

BEYOND THE TAF PERIOD, ANOTHER COLD FRONT WILL MOVE THROUGH THE
TERMINALS ON WEDNESDAY. RESTRICTIONS IN CIGS AND VSBYS ARE LIKELY AT
THAT TIME.

&&

.MARINE...
A COLD FRONT WILL TRACK OFFSHORE TONIGHT. HIGH PRESSURE WILL THEN
BUILD ACROSS THE SOUTHERN STATES AND INTO THE OHIO VALLEY TOMORROW.
ANOTHER COLD FRONT WILL MOVE THROUGH OUR AREA LATER ON WEDNESDAY.
HIGH PRESSURE WILL RETURN ON THURSDAY.

CONCERNING HEADLINES, THE SCA HAS BEEN MAINTAINED THROUGH THE NIGHT
FOR ALL OF THE WATERS. A GALE WARNING MIGHT NE NEEDED TOMORROW FOR
THE LOWER BAY AND OCEAN WATERS. IF NOT GALES, THE SCAS WILL HAVE
TO BE CONTINUED. IT ALSO LOOKS LIKE A SCA WILL BE NEEDED TOMORROW
FOR THE UPPER BAY AS WELL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...STAUBER
NEAR TERM...STAUBER/GIGI
SHORT TERM...STAUBER
LONG TERM...STAUBER
AVIATION...KRUZDLO
MARINE...KRUZDLO
Hazardous weather outlook, Feb 18, 11:39 AM EST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 AM EST MON FEB 18 2008

NJZ008-010-191645-
MORRIS-SOMERSET-
1139 AM EST MON FEB 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-009-PAZ054-055-061-062-069-191645-
SUSSEX-WARREN-HUNTERDON-CARBON-MONROE-LEHIGH-NORTHAMPTON-BUCKS-
1139 AM EST MON FEB 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ060-067-068-070-071-
191645-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-DELAWARE-
PHILADELPHIA-
1139 AM EST MON FEB 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-191645-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1139 AM EST MON FEB 18 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-191645-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1139 AM EST MON FEB 18 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 18, 1:31 PM EST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
131 PM EST MON FEB 18 2008

NJZ009-010-012-181930-
HUNTERDON-MIDDLESEX-SOMERSET-
131 PM EST MON FEB 18 2008

...A SHOWER WITH POSSIBLE STRONG WIND GUSTS AND HEAVY RAIN WILL
AFFECT SOUTHEAST HUNTERDON...SOUTHERN SOMERSET AND POSSIBLY
MIDDLESEX COUNTIES...

AT 129 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER, POSSIBLY AN ISOLATED THUNDERSTORM WITH STRONG WIND GUSTS WAS
LOCATED ABOUT 15 MILES NORTH OF TRENTON...MOVING EAST AT 40 MPH. THE
SHOWER WILL BE NEAR BELLE MEAD...FLAGTOWN AROUND 140 PM...MILLSTONE
AROUND 145 PM...MANVILLE...SOMERVILLE AROUND 150 PM...SOUTH BOUND
BROOK...SOMERSET...MIDDLESEX...BOUND BROOK AROUND 155 PM AND SOCIETY
HILL AROUND 200 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. ALSO THERE WILL
BE BRIEF HEAVY DOWNPOURS THAT COULD DROP AROUND ONE QUARTER OF AN
INCH OF RAIN IN A SHORT PERIOD OF TIME AND CAUSE SOME POOR DRAINAGE
FLOODING.

TFG
Special weather statement, Feb 18, 1:57 PM EST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 PM EST MON FEB 18 2008

NJZ010-012-182000-
MIDDLESEX-SOMERSET-
157 PM EST MON FEB 18 2008

...A SHOWER WITH HEAVY RAIN AND POSSIBLY STRONG WIND GUSTS WILL
AFFECT SOUTHERN SOMERSET AND NORTHERN MIDDLESEX COUNTIES...

AT 155 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER WITH STRONG WIND GUSTS AND HEAVY RAIN 10 MILES WEST OF NEW
BRUNSWICK...MOVING NORTHEAST AT 45 MPH. ISOLATED THUNDER IS
POSSIBLE. THE SHOWER WILL BE NEAR SOMERSET...NEW BRUNSWICK...NORTH
BRUNSWICK...SOUTH BOUND BROOK AROUND 205 PM...SOCIETY HILL...SOUTH
PLAINFIELD...HIGHLAND PARK...DUNELLEN AROUND 210 PM...ISELIN AND
METUCHEN AROUND 215 PM.

WIND GUSTS TO 30 TO 40 MPH AND BRIEF BUT HEAVY DOWNPOURS THAT WILL
PRODUCE POOR DRAINAGE FLOODING ARE POSSIBLE WITH THIS SHOWER. THE
SHOWER IS NEAR THE COLD FRONTAL BOUNDARY AND TEMPERATURES WILL DROP
AROUND 10 DEGREES AFTER THE SHOWER MOVES THROUGH.

TFG
Special weather statement, Feb 18, 3:25 PM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EST MON FEB 18 2008

NJZ019>020-026-027-182130-
COASTAL OCEAN-NORTHWESTERN BURLINGTON-OCEAN-SOUTHEASTERN BURLINGTON-
325 PM EST MON FEB 18 2008

...A SHOWER WITH VERY HEAVY RAIN AND POSSIBLY STRONG WIND GUSTS WILL
AFFECT CENTRAL OCEAN AND BURLINGTON COUNTIES...

AT 319 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER WITH STRONG WIND GUSTS OVER MEDFORD AND SHAMONG...
MOVING EAST AT 35 MPH. THE SHOWER WILL BE NEAR
LEISURETOWNE...WHARTON STATE FOREST AROUND 330
PM...CHATSWORTH...PRESIDENTIAL LAKES AROUND 340 PM...COUNTRY LAKE
ESTATES...PENN STATE FOREST AROUND 345 PM...WARREN GROVE AROUND 350
PM...CEDAR GLEN LAKES...BROOKVILLE AROUND 355 PM AND BAMBER LAKE
AROUND 400 PM.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS SHOWER.

TFG
Special weather statement, Feb 18, 3:55 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EST MON FEB 18 2008

NJZ022-027-182200-
ATLANTIC-SOUTHEASTERN BURLINGTON-
355 PM EST MON FEB 18 2008

...A SHOWER WITH HEAVY DOWNPOURS AND STRONG WIND GUSTS WILL AFFECT
ATLANTIC AND BURLINGTON COUNTIES...

AT 349 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER...POSSIBLY A THUNDERSTORM WITH HEAVY DOWNPOURS, SMALL HAIL
AND POSSIBLY STRONG WIND GUSTS 4 MILES NORTH OF VINELAND...MOVING
EAST AT 40 MPH. THE SHOWER WILL BE NEAR FOLSOM...MIZPAH...COLLINGS
LAKES AROUND 400 PM...ELWOOD AND SOUTHERN HAMMONTON AROUND 410
PM...BATSTO AROUND 415 PM...EGG HARBOR CITY...BATSTO AROUND 420
PM...WADING RIVER AROUND 425 PM...NEW GRETNA AND WADING RIVER AROUND
430 PM.

VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
SHOWER OR THUNDERSTORM.

TFG
Special weather statement, Feb 18, 4:29 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EST MON FEB 18 2008

NJZ020-022-026-027-182230-
ATLANTIC-COASTAL OCEAN-OCEAN-SOUTHEASTERN BURLINGTON-
429 PM EST MON FEB 18 2008

...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT SOUTHERN
OCEAN...ATLANTIC AND SOUTHERN BURLINGTON COUNTIES...

AT 423 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SHOWER, POSSIBLY A THUNDERSTORM WITH STRONG WIND GUSTS JUST SOUTH
OF HAMMONTON...MOVING NORTHEAST AT 45 MPH. THE SHOWER WILL BE NEAR
WADING RIVER AROUND 435 PM...NEW GRETNA AROUND 440 PM...PENN STATE
FOREST...TUCKERTON AROUND 445 PM...WARREN GROVE AROUND 450
PM...OCEAN ACRES...MANAHAWKIN...BEACH HAVEN WEST...BROOKVILLE AROUND
455 PM AND BARNEGAT AROUND 500 PM.

HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS UP TO 40 MPH AND SMALL PEA SIZE HAIL ARE ALSO POSSIBLE
WITH THIS SHOWER OR THUNDERSTORM.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 7:53 AM ESTRiver Flood WarningPHIEssex, Morris, Passaic57 hr
Feb 18, 5:05 PM ESTSpecial Marine WarningPHI85 min
Feb 18, 6:16 PM ESTRiver Flood WarningPHIMorris26 hr

Nearby

Special Marine Warnings in New Jersey, 2008Every special marine warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.